# SDR AALA20100927TUL07

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BETWEEN UPPER BEAM CORD AND BEAM WEB OF THE EXTRUSION AT FLOOR BEAMS STATIONS 660 TO 700.  FLANGE STATION 660 REPAIRED PER AARD 53-30-51-02 AND SRM 53-00-51-2R REPAIR 3.  FLANGE STATION 700 FLOORBEAM REPAIRED PER SECTION 12 PATTERN CARD 53-98-01.  MINOR DEVIATIONS TO REPAIR GUIDE LINES PER B757 SRM 53-00-51-2 R 3, AND AARD B 757 53-30-51-2, PROVIDED BY EA B757 53-013218.
